advertisement
Question
Posted by: cam | 2010/10/08

Vaginal Dryness - Headache with orgasm

In the last few months I have dried up completely which I find terribly embarrasing. Before you ask - yes I definitely get enough stimulation - please assist.
The second recently occurring is equally embarrasing - I fear reaching orgasm - as depending on the intensity - depends on the intensity of a headache that a get as a result. I might add that the headache does not always occur which is stranger stil
Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Drying is not only caused by insufficient stimulation, it may be that you are experiencing negative side effects of some medication, have a physical problem of sorts, or for some reason you are not fully 'present' to the stimulation you receive. For example, if you are fearing reaching orgasm, it may be that you are focusing on this and not on the pleasure whilst being 'adequately stimulated'. Our heads have got to be really 'in it' to enjoy it; if we are focused elsewhere then it may be that this prevents adequate arousal. If this is quite dramatic and you don't think that focus of attention accounts for this, then have this checked out with your doctor (give him/her list of any medication - including over the counter preparations you take).

As for the headache, yes these can occur and it is believed that these are related to changes in the blood vessels during orgasm. It is not necessarily a problem, except that some people complain that they may last for a couple of hours after the orgasm. Speak to your doctor about this as you could get some medication that could assist with this.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2010/10/11

Drying is not only caused by insufficient stimulation, it may be that you are experiencing negative side effects of some medication, have a physical problem of sorts, or for some reason you are not fully 'present' to the stimulation you receive. For example, if you are fearing reaching orgasm, it may be that you are focusing on this and not on the pleasure whilst being 'adequately stimulated'. Our heads have got to be really 'in it' to enjoy it; if we are focused elsewhere then it may be that this prevents adequate arousal. If this is quite dramatic and you don't think that focus of attention accounts for this, then have this checked out with your doctor (give him/her list of any medication - including over the counter preparations you take).

As for the headache, yes these can occur and it is believed that these are related to changes in the blood vessels during orgasm. It is not necessarily a problem, except that some people complain that they may last for a couple of hours after the orgasm. Speak to your doctor about this as you could get some medication that could assist with this.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement